# SDR 2009FA0000424

- Difficulty date: January 14, 2009
- Submitted: May 19, 2009
- Operation: General aviation
- Aircraft: N628SF
- Make and model: Beech 58
- Aircraft serial: TH2088
- Aircraft time: 538 hours, 538 cycles
- Engine: Cont IO550*
- System (JASC): 2210 · Autopilot System
- Part: Bearing
- Condition: Damaged
- Location: Autopilot Sys
- Component: Flight Command, KI256
- Component part number: 060001701
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED PITCH OSCILLATIONS WITH AUTOPILOT ENGAGED.  AUTOPILOT WAS DISENGAGED MANUALLY, AND ACFT WAS HAND FLOWN TO DESTINATION.  AUTOPILOT COMPUTER, PITCH SERVO, AND FLIGHT COMMAND INDICATOR REMOVED AND SENT OUT FOR BENCH TEST.  FLIGHT COMMAND INDICATOR WAS FOUND TO HAVE ALL GIMBAL BEARINGS DAMAGED.  UNIT OVERHAULED ON REPAIR ORDER NR 94895.  REINSTALLED IN ACFT.  PILOT REPORTS APPROX 200 HOURS AND 175 CYCLES SINCE LAST REPAIR OF THIS COMPONENT.  PITCH SERVO LISTED UNDER SEPARATE SDR.  AUTOPILOT COMPUTER WAS TESTED WITH NO FAULTS FOUND.
